# SDR DL757021081

- Difficulty date: September 14, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 38,849 hours, 19,038 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Sheared
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

A/C NOSE LANDING GEAR RT AXLE SHEARED ON TAXIWAY, HAD TO REPLACE NOSE LANDING GEAR PISTON.
